# SDR REX2005F00021

- Difficulty date: June 26, 2005
- Submitted: August 26, 2005
- Operation: Air carrier
- Aircraft: N827AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8027
- Engine: Ge CF34*
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Warning Light
- Condition: Illuminated
- Location: Te Flaps
- Part time: 497 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(REF NR: 05-082)  FLAP FAIL CAUTION MESSAGE.  QRH FOLLOWED.  RESET FLAPS AND PLACED ON 72 HOUR WATCH IAW AD 98-20-01.  (K)
